24/f Accutane Log
Posted 10 December 2012 - 12:26 PM
Well, today marks one week since I started Accutane. My skin was actually really clear the week before starting..which is great, but I don't really have a good 'Before' picture.
Days 1-4 the only symptomsI had were a very dry mouth, and unquenchable thirst.
Day 5 brought the peeling skin, peeling lips, and two zits.
Tonight's dose will be pill #7, and currently my skin/lips are peeling, and I still have the two zits. The zits are large and red - but they don't have a 'head' and are not poppable. This is pretty normal for me.
I'm starting to get scared for the dread 'initial breakout'..I hope it isn't as awful as I've read about! The peeling skin is a pain in the ass. I feel like everyone is looking at it. I'm hoping this is just a temporary side effect, and not one I'll have the entire treatment. I'm also really scared of possible hair loss :/
Overall, I'm feeling pretty good...just a little nervous about potential side effects. It's obviously doing something in there..so that's a plus!
Posted 11 December 2012 - 08:20 AM
Edited by Brownilocks, 11 December 2012 - 08:22 AM.
Posted 11 December 2012 - 09:55 AM
This next picture was yesterday, Day 7. My skin and lips are peeling like crazy. Several painful red bumps on chin.
Posted 11 December 2012 - 10:26 AM
Today is Day 8. I'm not sure if this is just a coincidence or if I am experiencing hair loss, but yesterday afternoon I lost 1 eyelash, and this morning I lost another 2. So 3 in 2 days. Hoping it's just a coincidence
I still have the two spots on my chin, but another much larger spot popped up over night above my lip, under my nose. It's deep red and painful. Ughhhh. I was hoping to miss the IB but this may be the beginning of it.
My skin is still peeling like crazy. I feel like it looks awful, but besides slopping moisturizer on it, I don't think there is much else I can do! It's weird, my skin doesn't feel dry at all yet it's peel city!
Posted 11 December 2012 - 01:49 PM
Posted 12 December 2012 - 02:59 PM
I don't think I've mentioned this anywhere yet, but my last blood draw before starting (so December 3rd) was really painful and bruised horribly. I bled a lot, and my arm has been really sore every since..even 9 days later! I'm starting to get worried that something may be wrong - though I see no signs of infection. Starting to get concerned that I should go to a doctor but I really don't know what he could do for me. I've been trying to rest it, and I'm going to try icing it tonight. It's really bothering me and I don't feel like that's normal! My other blood draws went perfectly! It has me pretty bummed out.
Posted 12 December 2012 - 08:13 PM
Posted 14 December 2012 - 08:51 AM
My arm is still really sore. I called my doctor and he said it sounds like they collapsed a vein o.O he told me I could come in if I wanted to but that he wouldn't be able to do much. I'm going to hold off and see how's it feeling over the weekend. If it's still bothering me Monday I'm going to make an appointment.
I have a two-week appointment on Tuesday to check in with my doctor. I'll have to have blood work done the day before (Monday)..and I'm nervous about it. I hope they don't mess up my other arm!
Posted 14 December 2012 - 01:30 PM
Posted 17 December 2012 - 09:05 AM
Same peeling skin and lips. Still annoying. I have noticed my hair is less greasy! I usually have to wash my hair daily because of how oily it is - but it doesn't look nearly as oily as it normally does and I'm washing it every other day now.
My arm seems to finally be healing! Much less painful than before, and the bruising is almost gone also. I had a blood draw today on my other arm and it went great - not painful, and I didn't even realize she had finished! I'm looking forward to my appointment with my derm tomorrow
Posted 02 January 2013 - 08:18 AM
Side effects that have stayed the same: peeling skin, peeling lips, and drier hair (which I am STOKED about..I typically have very oily hair).
New side effects: My hands have started peeling in between my fingers. I noticed this yesterday... Also, I have never had to deal with black heads but my nose is covered with them! I'm assuming this is the drug pushing all the nastiness out. I wish I could use a biore nose strip but I know that's a no-no.
My face is clear, and I haven't had any bumps since my initial breakout around day 11. So far so good!
Posted 09 January 2013 - 08:50 AM
Last week I had my first montly appintment with my doctor and she bumped up my dosage from 40mg a day to 60mg a day. I was/am pretty nervous about it. My skin is peeling even more now...and on the spots where I previously hadn't peeled much or at all (my forehead, my eye lids, my ears!). I'm hoping the side effects don't get much worse. My doctor said as long as I can handle the side effects at the current dosages I should take my last pill the first week of May! Woop woop!
Posted 14 January 2013 - 08:20 AM
I started reading a log on here about users taking repeat treatments and now I'm feeling anxious. I hope this works. I hope I haven't gone through all of this for nothing. I'm terrified my skin will look great at first, but then when I go off birth control it'll go crazy. I need to step away from the logs!
Posted 15 January 2013 - 11:23 AM
I hope someone will answer the question you had about repeat treatments. I'm very fearful my acne will return too...
Posted 17 January 2013 - 11:01 AM
Posted 17 January 2013 - 11:23 AM
Posted 29 January 2013 - 03:32 PM
Day 58. I have a two spots as the moment. Which is a bummer because my face has been really clear the last week. My skin is still dry and peeling, it goes through stages where it isn't too bad one day..to crazytown the next day! Lips are still peeling like crazy. A new development is the dry nose. I hadn't experienced that until now. It's easily remedied though. I've also started sleeping with a humidifier. Can't really tell if it's helping or not.
My derm appointment was scheduled later than normal, so I've had to skip a day here and there to get my pack to last me until the appointment. My appointment isn't until Monday. Curious if I'm going to be bumped up to 80 or if they'll leave me at 60!? Guess we'll see!
I feel like time went by really quickly the first month and a half but now it seems to just be crawling. My birthday is next week and I'm kind of bummed I won't be able to drink as much as I'd like to..but it'll be worth it in the end I'm sure! Come on month 3!!
Posted 06 February 2013 - 10:24 AM
Day 66. I am officially in my 3rd month!
My doctor kept me at 60mg, which I'm happy with. Symptoms are the same as always, peeling skin and lips. My dry nose has gone away, thankfully. *TMI* but I've started taking a fiber supplement because I was having issues going to the bathroom.
A somewhat new development...I have a small scab/sore on one of my toes that needs to be removed next week. They're going to do a biopsy to make sure it isn't anything serious (which they don't think it is). They said it could possibly be because of the Accutane? I hope not. I really don't want to have to stop taking it!
Posted 21 February 2013 - 01:42 PM
Day 81. I think? It's getting harder to keep track of the days! I'm halfway through my 3rd month..trucking along. Same symptoms as previously posted..peeling skin and peeling lips. My skin is looking great. My chest and back aren't breaking out at all anymore. My face will stay perfectly clear for a week or two, then I'll get one giant spot (usually right before something important - of course!) and it'll slowly fade away.
I've been wearing less and less face makeup. Last week I actually went to work with NO FOUNDATION/CONCEALER/ANYTHING. That was huge for me. I haven't been able to go to work without gobbing on make up ever. I do have some redness on my cheeks - I don't know if that's from the accutane or just how it normally is. So I've started wearing just a tinted moisturizer to even out my complexion. It's so nice not to have to gob makeup on!
I need to post some more pictures.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users